# SDR ASOA2014041410336

- Difficulty date: March 19, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKET FOR THE STICK PUSHER, LOCATED AT FS 280.00, HAS ELONGATED HOLES.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  OBTAINED, LOCATED AND OPEN HOLES AS REQUIRED, DEBURR HOLES AND COATING OF NEW MOUNTING BRACKET IAW SRM 51-46-11-001-001: 51-25-06-001-001-A01.  INSTALLED NEW SERVICEABLE STICK PUSHER CAPTAN BRACKET ONTO RT FS 280 WEB SRM 51-42-06-001-001 AND DWG CC670-94641.
